# SDR SWIA200616106

- Difficulty date: January 9, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 9,775 hours, 7,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AFT CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  REPLACED AFT CEILING LEVEL EMERGENCY FLOODLIGHT IAW MM 33-51-16.  OPERATIONAL CHECK GOOD.
